# SDR MALA060143

- Difficulty date: March 10, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N429XJ
- Make and model: Saab 340B
- Aircraft serial: 340B429
- Aircraft time: 19,324 hours, 21,483 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 294-339
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LBL 18.3 IS CORRODED FROM FS 294 TO FS 339.  REPAIRED IAW MESABA EOS53060.
